Acta Scientiarum Naturalium Universitatis Sunyatseni ›› 2020, Vol. 59 ›› Issue (5): 29-39.doi: 10.13471/j.cnki.acta.snus.2019.06.21.2019A048

Previous Articles     Next Articles

Almost-periodic solutions for BAM neural networks with time-varying delays in leakage terms on time scales

GAO Jin1, LIN Yuan2, WANG Qiru3   

  1. 1.School of Computer Sciences, Shenzhen Institute of Information Technology, Shenzhen 518172, China;

    2.Department of Public Courses, Shenzhen Institute of Information Technology, Shenzhen 518172, China;

    3.School of Mathematics, Sun Yat-sen University, Guangzhou 510275, China

  • Received:2019-06-21 Online:2020-09-25 Published:2020-09-25

Abstract: The almost-periodic solutions for BAM neural networks with time-varying delays in leakage terms on time scales are concerned. Some sufficient conditions about the existence, uniqueness and global exponential stability of almost-periodic solutions are given. An example and numerical simulations are established to illustrate the feasibility and effectiveness of the results.

Key words: BAM neural networks, time scales, almost-periodic solutions, global exponential stability

CLC Number: